# SDR SWIA202164110

- Difficulty date: November 23, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER HAS CORROSION   (C CHECK RO 02-03-22)   REMOVED AND REPLACED PAX DOOR FWD FORMER AT FS323.163 REF DWG601R31702 REV -N, CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARD 51-900-1002-SKY. NO LEAKS NOTED
